MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-47-2009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 5365573 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t 5683842 200-02-32 - three peg patella 32mm 5732393 02-020-13-0220 - truliant cr cem fem cr cem left sz 2 the device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 63 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, pain, stiffness, discomfort, weakness.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
H6: corrected health effect clinical code, type of investigation manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may have been due to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19315315
Report Number1038671-2024-01246
Device Sequence Number15204690
Product Code JWH
UDI-Device Identifier10885862306272
UDI-Public10885862306272
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Catalogue Number02-022-47-2009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown